Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2010, Issue 8, Pages 24–37 (Mi at863)  

This article is cited in 7 scientific papers (total in 7 papers)

Deterministic Systems

Nonlocal improvement of nonlinear controlled processes on the basis of sufficient optimality conditions

O. V. Morzhin

Buryat State University, Ulan-Ude, Russia

Abstract: In the nonlinear problems of optimal control, a nonlocal improvement procedure with a linear Skolem's function was constructed for the continuous and discrete systems on the basis of V. F. Krotov's theory of sufficient optimality conditions. Examples, including improvements of the singular and nonsingular Pontryagin extremals, were given.

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2010, 71:8, 1526–1539

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 01.12.2009

Citation: O. V. Morzhin, “Nonlocal improvement of nonlinear controlled processes on the basis of sufficient optimality conditions”, Avtomat. i Telemekh., 2010, no. 8, 24–37; Autom. Remote Control, 71:8 (2010), 1526–1539

Citation in format AMSBIB
\Bibitem{Mor10}
\by O.~V.~Morzhin
\paper Nonlocal improvement of nonlinear controlled processes on the basis of sufficient optimality conditions
\jour Avtomat. i Telemekh.
\yr 2010
\issue 8
\pages 24--37
\mathnet{http://mi.mathnet.ru/at863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759621}
\zmath{https://zbmath.org/?q=an:1218.49033}
\transl
\jour Autom. Remote Control
\yr 2010
\vol 71
\issue 8
\pages 1526--1539
\crossref{https://doi.org/10.1134/S0005117910080035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280973600003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958102379}


Linking options:
  • http://mi.mathnet.ru/eng/at863
  • http://mi.mathnet.ru/eng/at/y2010/i8/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Morzhin, “Metody nelokalnogo uluchsheniya v zadachakh optimalnogo upravleniya na osnove tochnykh formul prirascheniya”, Programmnye sistemy: teoriya i prilozheniya, 1:4 (2010), 67–83  mathnet
    2. A. I. Tyatyushkin, O. V. Morzhin, “Numerical investigation of attainability sets of nonlinear controlled differential systems”, Autom. Remote Control, 72:6 (2011), 1291–1300  mathnet  crossref  mathscinet  zmath  isi
    3. Morzhin O.V., “Proektsionnye metody nelokalnogo uluchsheniya upravlyayuschikh funktsii i parametrov”, Vestnik Buryatskogo gosudarstvennogo universiteta, 2011, no. 9, 31–35  elib
    4. O. V. Baturina, A. V. Bulatov, O. V. Morzhin, “Algoritmy nelokalnogo uluchsheniya upravlenii v klassakh nelineinykh differentsialnykh sistem”, Programmnye sistemy: teoriya i prilozheniya, 2:5 (2011), 31–48  mathnet
    5. O. V. Morzhin, “Vychislitelnye aspekty nelokalnogo uluchsheniya upravleniya v differentsialnykh sistemakh”, Programmnye sistemy: teoriya i prilozheniya, 2:2 (2011), 37–51  mathnet
    6. O. V. Morzhin, “Nonlocal improvement of controlling functions and parameters in nonlinear dynamical systems”, Autom. Remote Control, 73:11 (2012), 1822–1837  mathnet  crossref  zmath  isi
    7. O. V. Morzhin, “Nelokalnoe uluchshenie upravlenii v nelineinykh diskretnykh sistemakh”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 19 (2017), 150–163  mathnet  crossref
  • Avtomatika i Telemekhanika
    Number of views:
    This page:256
    Full text:66
    References:19
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021